# SDR DALA2022080805413

- Difficulty date: August 6, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 107,164 hours, 15,733 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 198 EMERGENCY EXIT COVER DIFFUSER LENS DAMAGED OR MISSING, CORRECTIVE ACTION: DOOR 2L EXIT SIGN COVER RE-ATTACHED AND CHECKED FOR CONDITION FOUND SECURED PER B767 AMM 25-63 (2353175)
